Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 2, NWS Corpus Christi, TX

January 30, 201315 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Jan 30, 2013, 4:07 AM CST for 15 counties in Texas. It took effect at Jan 30, 2013, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2013, 4:07 AM CST (10:07 UTC)
In effect from
Jan 30, 2013, 9:00 AM CST
Expired
Jan 30, 2013, 4:00 PM CST
In force
7 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WWUS74 KCRP 301007
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 AM CST WED JAN 30 2013

...GUSTY NORTHWEST WINDS TODAY...

.STRONG NORTHWEST WINDS WILL DEVELOP TODAY BEHIND THE COLD FRONT
THAT MOVED THROUGH THE AREA YESTERDAY AFTERNOON. EXPECT WIND GUSTS
AGAIN AROUND 40 MPH LATE THIS MORNING AND EARLY AFTERNOON. WINDS
WILL GRADUALLY WEAKEN LATE THIS AFTERNOON.

TXZ229>232-239>244-301815-
/O.NEW.KCRP.WI.Y.0002.130130T1500Z-130130T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
LAREDO...FREER...BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS
407 AM CST WED JAN 30 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. 

* TIMING...MID MORNING THROUGH EARLY AFTERNOON. 

* WINDS...25 TO 30 MPH GUSTING TO 40 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. SECURE
LAWN FURNITURE...GARBAGE CANS...AND OTHER ITEMS THAT COULD BE
BLOWN AROUND.

&&

$$

PZ
2 follow-up statements
219 
WWUS74 KCRP 301715
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1115 AM CST WED JAN 30 2013

...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH THIS
AFTERNOON...

.STRONG AND GUSTY NORTHWEST WINDS CONTINUE THROUGH THIS AFTERNOON BEHIND
THE COLD FRONT THAT PUSHED THROUGH THE REGION ON TUESDAY. EXPECT
WIND GUSTS OF 40 TO 45 MPH LATE THIS MORNING AND EARLY AFTERNOON.
WINDS WILL GRADUALLY WEAKEN LATE THIS AFTERNOON AND EARLY EVENING.

TXZ233-234-245>247-302200-
/O.EXB.KCRP.WI.Y.0002.000000T0000Z-130130T2200Z/
GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GOLIAD...VICTORIA...ROCKPORT...
REFUGIO...WOODSBORO...PORT LAVACA
1115 AM CST WED JAN 30 2013

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

* TIMING...THROUGH EARLY AFTERNOON.

* WINDS...25 TO 30 MPH GUSTING TO 40 TO 45 MPH.

* IMPACTS...WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS
  CAN ALSO BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

TXZ229>232-239>244-302200-
/O.EXT.KCRP.WI.Y.0002.000000T0000Z-130130T2200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
LAREDO...FREER...BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS
1115 AM CST WED JAN 30 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

* TIMING...THROUGH EARLY AFTERNOON.

* WINDS...25 TO 30 MPH GUSTING TO 40 TO 45 MPH.

* IMPACTS...WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS
  CAN ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

RG
871 
WWUS74 KCRP 302156
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
356 PM CST WED JAN 30 2013

TXZ229>234-239>247-302300-
/O.EXP.KCRP.WI.Y.0002.000000T0000Z-130130T2200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
356 PM CST WED JAN 30 2013

...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

THE STRONG AND GUSTY NORTHWEST WINDS WILL BEGIN TO DIMINISH THIS
AFTERNOON AND BECOME LIGHT OVERNIGHT. THUS...THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE AT THIS TIME.

$$

RG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 29, 10:33 PM CST, 5 hours 34 minutes earlier.

Area forecast discussion, Jan 29, 10:33 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1033 PM CST TUE JAN 29 2013

.DISCUSSION...SEE 06Z AVIATION DISCUSSION.

&&

.AVIATION...TAF ISSUES ALL DEAL WITH THE WIND. FRONT HAS GONE
THROUGH SO DIRECTION IS NOT AS MUCH OF AN ISSUE NOW...BUT WINDS
TONIGHT ARE EXPECTED TO REMAIN BELOW 20 KNOTS WITH SOME GUSTS
(MOST NOTABLY AT KCRP AND KALI WHERE GUSTS HAVE BEEN ADDED). BY
15Z/16Z...WINDS REALLY PICK UP TO ABOVE 20 KNOTS WITH GUSTS AOA 30
KNOTS ALL TERMINALS...DROPPING OFF AROUND SUNSET WITH WINDS BELOW
11 KNOTS AND NO GUSTS. OTHERWISE...HIGH CLOUDS CLEAR OUT LATER
TONIGHT WITH GENERALLY CLEAR SKIES BY SUNRISE THROUGH 31/06Z.

&&

.PREV DISCUSSION... /ISSUED 817 PM CST TUE JAN 29 2013/

DISCUSSION...A COLD FRONT IS CURRENTLY MOVING ACROSS THE CWA WITH
WINDS BRIEFLY GUSTING TO 30-34KT IN ITS WAKE. THEREFORE HAVE
ADJUSTED WINDS TO REFLECT ONGOING SITUATION. AM EXPECTING WINDS TO
DIMINISH WITHIN AN HOUR OR SO BEHIND THE BDRY THEN INCREASE ONCE
AGAIN SHORTLY AFTER DAYBREAK. A WIND ADVISORY MAY BE NEEDED FOR
WED AS MODELS PROG A LLJ OF 40-45KTS AND STEEP LAPSE RATES SHOULD
ALLOW THIS ENERGY TO MIX TO THE SFC. HAVE ALSO UPDATED THE MARINE
ZONES. A MARINE DISCUSSION CAN BE SEEN BELOW.

MARINE...DUE TO THE PROGD LLJ OF 40-45KT AND STEEP LAPSE
RATES...ESPECIALLY ACROSS THE GULF WATERS...HAVE UPDATED THE WINDS
ACROSS ALL MARINE ZONES. HAVE ISSUED ANOTHER SCA FOR THE BAYS AS
THE BDRY SHOULD BE REACHING THE BAYS BETWEEN 04-05Z WITH STRONG NW
WINDS DVLPG IN ITS WAKE. HAVE ALSO ISSUED A GALE WARNING FOR THE
GULF WATERS OUT TO 60NM. AM EXPECTING SUSTAINED WINDS OF AROUND
30KT...HOWEVER AM ALSO EXPECTING FREQUENT GUSTS TO 35-40KT BEGINNING
AROUND 07-08Z. UPDATES WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 539 PM CST TUE JAN 29 2013/

DISCUSSION...SEE 00Z AVIATION DISCUSSION.

AVIATION...MAIN ISSUES PRETTY MUCH ALL DEAL WITH WIND. ISSUES
INCLUDE TIMING OF DIMINISHING WINDS...WIND SHIFT AND THEN WIND
INCREASING WEDNESDAY. OVERALL...NOT TOO MUCH CHANGE TO
PREVIOUS FORECAST. FOLLOWING TIMING OF FORECAST WINDS...SHOULD SEE
WEST WINDS AT KLRD THEN NW AROUND 02Z...WINDS AT KVCT NW AROUND
03Z...THEN WINDS FIRST SOUTHWEST AT KALI/KCRP ABT 02Z/03Z THEN NW
04Z/05Z. GUSTY WINDS DIMINISH TOWARD MORNING UNDER GENERALLY CLEAR
SKIES...THEN GUSTY NW WINDS STARTING ABT 15Z/16Z AND GENERALLY
AOA 20 KTS SUSTAINED. WINDS MAY SUBSIDE AROUND 22Z MOST
LOCATIONS...AS HIGH PRESSURE SETTLES INTO TEXAS. ONLY VCSH IN KVCT
FOR FROPA WITH WIND SHIFT. NO OTHER ISSUES BESIDES WINDS.

PREV DISCUSSION... /ISSUED 351 PM CST TUE JAN 29 2013/

SHORT TERM (TONIGHT THROUGH TOMORROW)...PRE-FRONTAL TROUGH
REMAINS JUST ALONG AND WEST OF THE RIO GRANDE THIS AFTERNOON. THE
SLOW PROGRESS OF THIS FEATURE EASTWARD HAS KEPT WIND SPEEDS FROM
INCREASING AT LAREDO AND COTULLA...HOWEVER SITE ALONG THE WEBB AND
DIMMIT COUNTY LINE ARE GUSTING TO 30 KTS. BREEZY TO WINDY
CONDITIONS ACROSS THE REST OF THE REGION WITH RECORD HEAT THIS
AFTERNOON AT CORPUS CHRISTI AND LAREDO WHICH HAVE BOTH REACHED 91
DEGREES. TROUGH...THEN COLD FRONT WILL PUSH THROUGH THE REGION
LATE THIS EVENING AND THROUGH THE COASTLINE BY MIDNIGHT.
PRECIPITATION WILL BE LIMITED ALONG THIS FRONT AS 850MB WINDS
TURN WEST/SOUTHWEST AND MOISTURE DECREASES ALOFT. MUCH DRIER AIR
WILL QUICKLY FILTER INTO THE REGION OVERNIGHT ALONG WITH COOLER
TEMPERATURES. OFFSHORE FLOW WILL DEVELOP AND INCREASE ACROSS THE
COASTAL WATERS OVERNIGHT INTO WEDNESDAY...STAYING AT MODERATE TO
STRONG LEVELS THROUGH WEDNESDAY EVENING. THIS WILL ALSO BRING
HAZARDOUS SEAS GREATER THAN 7 FEET OVER THE OFFSHORE WATERS.
TEMPERATURES TOMORROW WILL BE IN THE UPPER 60S TO LOWER 70S AS
COLD AIR ADVECTS INTO SOUTH CENTRAL TEXAS WITH MOSTLY CLEAR SKIES.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...UPPER TROUGH AXIS WILL
BE EAST OF THE AREA TO BEGIN THE LONG TERM PART OF THE FORECAST.
GRADIENT WILL RELAX AS HIGH PRESSURE SETTLES INTO SOUTH TEXAS...
WHICH WILL RESULT IN DIMINISHING WINDS. COMBINATION OF THE DRY
AIR...CLEARING SKIES...AND LIGHT WINDS WILL BRING COLDER OVERNIGHT
TEMPS WEDNESDAY NIGHT. LOWS WILL RANGE FROM THE LOWER/MID 30S IN THE
NORTHEAST TO LOWER/MID 40S OVER THE RIO GRANDE PLAINS. A FEW
LOCATIONS IN THE NORTHERN BRUSH COUNTRY TO AROUND VICTORIA COULD
POSSIBLY DROP TO THE FREEZING MARK. QUIET WEATHER THEN WILL BE IN
STORE THROUGH THE WEEKEND WITH ZONAL TO DRY NORTHWESTERLY FLOW ALOFT
ACROSS SOUTH TEXAS. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH
THE EXTENDED WITH LOWER TO MIDDLE 70S WITH RAIN CHANCES REMAINING ON
THE LOW SIDE.

FIRE WEATHER (THIS EVENING THROUGH WEDNESDAY)...RELATIVE HUMIDITY
VALUES WILL CONTINUE TO DROP OUT WEST THIS EVENING AS DRIER AIR
PUSHES INTO THE WESTERN BRUSH COUNTRY. IN ADDITION...WIND SPEEDS
WILL INCREASE AHEAD OF AND BEHIND A COLD FRONT EXPECTED TO PUSH
THROUGH THE REGION LATER THIS EVENING. THIS WILL CONTINUE TO
THREAT FOR CRITICAL TO EXTREME WILDFIRE CONDITIONS FOR MUCH OF
THE EVENING AS WINDS GUSTS NEAR 40 MPH. THE DRY CONDITIONS WILL
SPREAD EASTWARD OVERNIGHT AND ALLOW RELATIVE HUMIDITY VALUES TO
FALL BELOW 25 PERCENT FOR ALL OF SOUTH TEXAS TOMORROW AFTERNOON.
IN ADDITION...NORTH/NORTHWEST WINDS WILL INCREASE BY MIDDAY AND
LAST THROUGH EARLY WEDNESDAY EVENING...RESULTING IN CRITICAL FIRE
WEATHER CONDITIONS AGAIN FOR ALL OF SOUTH TEXAS. WIND SPEEDS WILL
THEN IMPROVE LATE IN THE EVENING INTO WEDNESDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    51  72  40  72  49  /  20   0   0   0   0
VICTORIA          46  68  35  70  43  /  30   0   0   0   0
LAREDO            49  73  43  76  49  /   0   0   0   0   0
ALICE             49  73  38  74  47  /  10   0   0   0   0
ROCKPORT          52  68  43  70  50  /  20   0   0   0   0
COTULLA           45  70  34  74  43  /   0   0   0   0   0
KINGSVILLE        51  72  37  74  47  /  10   0   0   0   0
NAVY CORPUS       53  69  48  70  50  /  20   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 5 PM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: BEE...DUVAL...JIM WELLS...KLEBERG...LA SALLE...LIVE
     OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.

     RED FLAG WARNING FROM 10 AM TO 5 PM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...
     VICTORIA.

GM...GALE WARNING UNTIL 6 PM CST WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

&&

GW/86...AVIATION
Hazardous weather outlook, Jan 29, 8:32 PM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
832 PM CST TUE JAN 29 2013

TXZ229>234-239>247-310245-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
832 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

CRITICAL TO EXTREME FIRE DANGER IS EXPECTED IN THE RIO GRANDE
PLAINS TONIGHT. CRITICAL FIRE DANGER CONDITIONS WILL DEVELOP IN
THE BRUSH COUNTRY OVERNIGHT. RED FLAG WARNINGS HAVE BEEN ISSUED.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN THE EASTERN HALF OF
THE AREA TONIGHT AHEAD OF A COLD FRONT MOVING THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH TEXAS WEDNESDAY
AS CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND THE STRONG
COLD FRONT.

A WIND ADVISORY MAY ALSO BE NEEDED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-310245-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
832 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS.

A GALE WARNING IS IN EFFECT FOR THE MIDDLE TEXAS COASTAL WATERS
FOR FREQUENT GUSTS TO GALE FORCE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORY AND GUSTS TO GALE CONDITIONS WILL CONTINUE ON
WEDNESDAY BEHIND THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:27 PM CSTGale WarningCRP19 hr
Jan 29, 8:27 PM CSTSmall Craft AdvisoryCRP25 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.